# SDR SWAA2022020313630

- Difficulty date: November 2, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 140CF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR 140CF HAS CORROSION ALONG ALL EDGES (MARKED) / REPLACED CORRODED AFT CARGO PIT FLOOR 140CF WITH NEW P/N 453A2610-18 IAW IPC 25-92-10-02 PANEL PART REPLACED ON RACK A TAG # WN 3620
